MAUDE Adverse Event Report: Stryker GmbH IMN SCREWS - ADVANCED LOCKING SCREW D5X75MM; Rod, Fixation, Intramedullary And Accessories

Stryker GmbH IMN SCREWS - ADVANCED LOCKING SCREW D5X75MM; Rod, Fixation, Intramedullary And Accessories
Catalog Number 23615075S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "an advanced locking screw was implanted into a t2 alpha retrograde nail from lateral to medial direction ~(b)(6) 2026.Final ii shots show the screw was placed into the nail as per op tech.(b)(6) 2026.Patient had to be reoperated to remove the advance locking screw as it has migrated medially with the head of the screw touching the nail.".

Brand Name
IMN SCREWS - ADVANCED LOCKING SCREW D5X75MM
Common Device Name
Rod, Fixation, Intramedullary And Accessories
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25724660
Report Number0008031020-2026-00815
Device Sequence Number9440131
Product Code HSB
UDI-Device Identifier07613327381467
UDI-Public(01)07613327381467(17)340430(10)K1B9EFE
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K251400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number23615075S
Device Lot NumberK1B9EFE
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/21/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2026
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date07/06/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown